# SDR DXTA2023070790470

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 14,528 hours, 11,103 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: DURING TAKEOFF THE LANDING GEAR HANDLE WAS SELECTED TO THE UP POSITION FOR GEAR RETRACTION. THE GREEN NOSE LANDING GEAR DOWN INDICATION REMAINED ILLUMINATED. THE RED UNLOCK LIGHT DID NOT ILLUMINATE. BOTH MAIN GEAR APPEARED TO RETRACT NORMALLY. THE MAIN LANDING GEAR GREEN LIGHTS EXTINGUISHED. THE EMERGENCY/ABNORMAL QRH CHECKLIST K-4 LANDING GEAR DOWN ANNUNCIATOR DISPLAYS WITH GEAR RETRACTED WAS PERFORMED. THIS CHECKLIST REQUIRES THE LANDING GEAR TO BE  BLOWN DOWN. AFTER THE CHECKLIST WAS COMPLETED, ALL THREE GREEN LANDING GEAR INDICATIONS ILLUMINATED. THIS WAS NOT AN OVERWEIGHT LANDING. UPON ARRIVAL AT THE RAMP, I NOTICED SOME DEBRIS NEAR THE NOSEWHEEL UPLOCK.  A PHOTO IS ATTACHED OF THE DEBRIS. // SIGNOFF// PERFORMED GVI OF NLG ASSY AND FOUND PIECE OF SPEED TAPES TUCK IN THE UPLOCK MECHANICS, REMOVED TAPE AND COMPLETED INSPECTION WITH NO FINDINGS AS PER CE560XLS AMM 32-20-00. PERFORMED INSPECTION OF THE LANDING GEAR AUXILIARY/EMERGENCY CONTROL SYSTEM AND FOUND GEAR AND BRAKE PNEUMATIC SYSTEM REQUIRES SERVICING. PERFORMED SERVICING OF THE GEAR AND BRAKE PNEUMATIC SYSTEM AND COMPLETED THE INSPECTION WITHOUT ANY DEFECT NOTED. AS PER CE560XLS AMM 32-20--08 AND 12-13-01. PRESSURIZED SYSTEM AND PERFORMED MULTIPLE GEAR SWINGS (30+) WITHOUT ANY DEFECT NOTED PER CE-560XLS 32-01-00.
